Title of article :
Generalized KKM theorems and common fixed point theorems Original Research Article
Author/Authors :
Lai-Jiu Lin، نويسنده , , Chih-Sheng Chuang، نويسنده , , Zenn-Tsun Yu، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2011
Pages :
9
From page :
5591
To page :
5599
Abstract :
In this paper, we first prove a generalized KKM theorem, and then use this generalized KKM theorem to establish the generalized equi-KKM theorem, common fixed point theorems for a family of multivalued maps, and the Kakutani–Fan–Glicksberg fixed point theorem. We also show that an existence theorem of the common fixed point theorem is equivalent to the Kakutani–Fan–Glicksberg fixed point theorem.
Keywords :
Generalized KKM , Common fixed point theorem , Generalized equi-KKM
Journal title :
Nonlinear Analysis Theory, Methods & Applications
Serial Year :
2011
Journal title :
Nonlinear Analysis Theory, Methods & Applications
Record number :
863340
Link To Document :
بازگشت